MAUDE Adverse Event Report: ENCORE MEDICAL L.P. GLENOID REAMER; RSP GLENOID HALF-MOON REAMER, STARTER

ENCORE MEDICAL L.P. GLENOID REAMER; RSP GLENOID HALF-MOON REAMER, STARTER
Catalog Number 804-06-012
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Complaint - glenoid reamer's cutting edge was damaged during use.The patient had a metal anchor from a previous surgery that dulled the instrument beyond regular wear and tear.
 
Additional Manufacturer Narrative
1644408-2021-00970 was reassessed and determined to be non-reportable.

Brand Name
GLENOID REAMER
Common Device Name
RSP GLENOID HALF-MOON REAMER, STARTER
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12448934
Report Number1644408-2021-00970
Device Sequence Number3350439
Product Code HTO
UDI-Device Identifier00888912148757
UDI-Public(01)00888912148757
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-06-012
Device Lot Number268900L01
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
804-06-013 LOT 292310L02.
Outcome Attributed to Adverse Event Other;